| Model Number |
FPRPR3573 |
| Medical Device Problem Code |
Thermal Decomposition of Device (1071)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/08/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an icesphere needle had frost on the shaft during the first freeze cycle of a renal cryoablation procedure.The physician stopped the procedure and replaced the needle with another icesphere.The case was completed without any patient injury.
Additional Manufacturer Narrative
The device was returned for engineering analysis.The investigation testing results showed insufficient vacuum insulation of the sleeves resulting in the frost on the shaft.Soldering flux residuals with signs of corrosion was seen on the vacuum sleeve external surfaces; however no gas leaks were detected.The iceball size was within specification and was not compromised due to the thermal insulation loss.Device analysis found no evidence that the vacuum loss phenomena was caused by these findings or during the assembly process and there was no evidence that the needle was damaged after the initial testing by the user.
Event or Problem Description